Varieties and general products of top-down algebras

Ésik Zoltán: Varieties and general products of top-down algebras. In: Acta cybernetica, (7) 3. pp. 293-298. (1986)

[thumbnail of cybernetica_007_fasc_003_293-298.pdf]
Preview
Cikk, tanulmány, mű
cybernetica_007_fasc_003_293-298.pdf

Download (780kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1986
Volume: 7
Number: 3
ISSN: 0324-721X
Page Range: pp. 293-298
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38483/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Matematika, Algebra
Additional Information: Bibliogr.: 298. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 11:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/12397

Actions (login required)

View Item View Item